MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1860
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 1.2mm x 12mm threader balloon catheter was selected for use for a percutaneous coronary intervention (pci) procedure in the mid left anterior descending artery (lad).The target lesion was 100% stenosed.The balloon was unable to cross the lesion area completely, but dilatation was started at the area just before reaching the lesion.The pressure decreased before reaching the nominal pressure, and it was then confirmed that the balloon ruptured.The device was then removed successfully and the procedure was completed using a different balloon catheter.There were no patient complications reported.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8383034
Report Number2134265-2019-01917
Device Sequence Number16206457
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number1860
Device Catalogue Number1860
Device Lot Number22746721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1